MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. CONQUEST PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. CONQUEST PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER
Model Number CQ5062
Medical Device Problem Codes Peeled/Delaminated (1454); Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/06/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history record is currently being performed.The device has been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.The catalog number identified has not been cleared in the us but is similar to the conquest pta dilatation catheter products that are cleared in the us.The pro code and 510 k number for the conquest pta dilatation catheter products are identified.(expiry date: 05/2022).
 
Event or Problem Description
It was reported that during an angioplasty procedure, the pta balloon allegedly ruptured at the fourth inflation attempt.There was no reported patient injury.

Brand Name
CONQUEST PTA DILATATION CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key10894788
Report Number2020394-2020-20579
Device Sequence Number3095209
Product Code DQY
UDI-Device Identifier00801741062865
UDI-Public(01)00801741062865
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K083657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCQ5062
Device Catalogue NumberCQ5062J
Device Lot NumberREDT3559
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/22/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/28/2020
Initial Report FDA Received Date11/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;